Story 47 Fluvoxamine (Luvox)

I’d been on the full therapeutic dose of “luvox” for many years and was shocked to learn in December of 2017 it was discontinued.  I then learned after some minor internet research that this has occurred with other medications–including those for epilepsy.

Since the loss of this medication I have suffered many desperate bouts of suicidal thinking despite utilizing my tools for relief which include singing with a choir, artwork, and many walks.  I feel shame and guilt constantly and ruminate constantly and am not surprised to learn that the more a person tries to push away intrusive thoughts they return with a vengeance.

Two drugs were attempted as replacements, serataline and mirtazapine  bring with them intolerable side-effects.  I suspect there must be many other Canadians dealing with this sudden withdrawal and the shock of learning about the capricious behaviour of pharmaceutical companies.

I just wanted to advise you of my specific experience and hope to learn more about other citizens suffering the consequences of the above-mentioned experience.